# SDR MWEA98658

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779224
- Condition: Misdrilled
- Location: Bs 940
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND A DOUBLE DRILLED HOLE THROUGH A FLANGE OF LONGERON AT STATION 940 AT LONGERON 8R.  MTC FABRICATED AND INSTALLED NEW SECTION OF LONGERON.
